# SDR AALA202307247501

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 31,618 hours, 13,476 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKE OFF DUE TO AFT ENTRY DOOR LIGHT ILLUMINATED.  L4 DOOR WARNING SENSOR OUT OF RIG. ADJUSTED SENSOR PER AMM: 52-71-11.
